Mothering Forum banner
1 - 10 of 10 Posts

·
Registered
Joined
·
1,699 Posts
Discussion Starter · #1 ·
I've heard this is a common side-effect, but, did anyone's moon stop after only a few months after IUD insertion? I got the Paragard in November. It shouldn't have stopped already, should it? I *am* nursing, but got AF back last June.

It's just weird because I'm having a major case of pica, and I *only* get that when I'm pregnant. I thought it might be because I've been losing so much blood when I do have my moon (think horror movie-style), but now I'm not so sure. I've tried to check the strings, but the gyno cut them really short and I have really short fingers.
 

·
Registered
Joined
·
556 Posts
Ok, I could totally be wrong, but I'ver never heard of the Paragard stopping periods. The most common side effect is that they actually get heavier, and that's totally what happened with me. The Mirena is the one that can make you stop bleeding because of the hormones.

I'm not meaning to freak you out, but you should probably check on it.
How long ago was your last AF? Maybe your cycle just got wonky and spaced them out more? Good luck
 

·
Premium Member
Joined
·
8,518 Posts
Quote:

Originally Posted by fresh_veggie View Post
Ok, I could totally be wrong, but I'ver never heard of the Paragard stopping periods. The most common side effect is that they actually get heavier, and that's totally what happened with me. The Mirena is the one that can make you stop bleeding because of the hormones.

I'm not meaning to freak you out, but you should probably check on it.
How long ago was your last AF? Maybe your cycle just got wonky and spaced them out more? Good luck



I would poas to be sure you aren't pregnant

actually, upon rereading, you got it in nov so when was your last period? if you've been sick or stressed that's probably why it;s delayed but I'd poas to be sure
 

·
Registered
Joined
·
2,485 Posts
So what did you find out? I have the Paragard as well, and the last two months my moon has been really light, almost like spotting but a little heavier than that. Anyways, I have POAS and it was negative, and I have my yearly OBGYN last week and talked to my MW about it and she said it was a good idea to test when it is out of "normal" but that she doesn't know why it is getting so light.

I'm curious what you found out.
 

·
Registered
Joined
·
1,699 Posts
Discussion Starter · #8 ·
Stress, I think. It just started yesterday. Although I talked to one of my friends who also has the Paragard, and she hasn't had her moon in *four* years! I just couldn't do that...I don't like the way the iud makes my cycles so heavy, but I like getting my moon, it makes me feel powerful
I'm weird I guess!
 

·
Registered
Joined
·
2,485 Posts
Huh, strange how everyone is so different. Mine was light again this month, I think this is my new normal. I like this much better than bleeding like a horror show star.

Glad everything turned out ok.
 
1 - 10 of 10 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top